# SDR CALA9800277

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN AFT ENTRY DOOR PAN AND A 1.5 CRACK IN INNER PAN ANGLE AT CENTER RT DOOR STOP PAD.  REPAIRS WERE INSTALLED IAW ECRA 5220-01034.
